Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Recent;y infected Siniger worried about nodes/tonils
Dec 16, 2003

Hello Dr. Young,

This is a little bit of the topic of treatment, but I was curious if you could answer this for me.

I have been recently infected and I am a singer, so my apprearance has a great deal to do with my work, I am concerned about swollen lymphnodes and tonsils.

Would they be swollen for long periods of time right after a recent infection, I am worried if they flare up i will not be able to perform because of the swollen tonsils, Do the tonsils generally flare up for long periods of time earl in the infection, or is ti usually when peoples CD4 counts drop low like in AIDS .

Very concerend if I cannot work I cannot pay for meds.

THANK YOU

Response from Dr. Young

Thanks for the post.

Swollen tonsils shouldn't persist very long after acute infection. After that, there's no reason to think that this should affect your ability to sing. (Save for the usual, intermittent sore throat that we all get from time to time).

No as for medications-- yes, they can be very expensive, particularly if you have to shoulder the entire burden of the costs on your own. There are multiple ways to get assistance for medications, should it be appropriate to start on meds-- these range from governmental to industry assistance programs to clinical trials. I'd have you contact your local AIDS service organization for guidance on this point, but in the end analysis, find a place where you can get routine and periodic laboratory and clinical monitoring-- this is the best way to ensure your health.

Good luck, thanks for reading and happy holidays. BY



Previous
Two Questions
Next
Price increase of Norvir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement